Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013 (2013), Article ID 705126, 13 pages.
New Gronwall-Bellman Type Inequalities and Applications in the Analysis for Solutions to Fractional Differential Equations
Some new Gronwall-Bellman type inequalities are presented in this paper. Based on these inequalities, new explicit bounds for the related unknown functions are derived. The inequalities established can also be used as a handy tool in the research of qualitative as well as quantitative analysis for solutions to some fractional differential equations defined in the sense of the modified Riemann-Liouville fractional derivative. For illustrating the validity of the results established, we present some applications for them, in which the boundedness, uniqueness, and continuous dependence on the initial value for the solutions to some certain fractional differential and integral equations are investigated.
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 705126, 13 pages.
First available in Project Euclid: 27 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zheng, Bin; Feng, Qinghua. New Gronwall-Bellman Type Inequalities and Applications in the Analysis for Solutions to Fractional Differential Equations. Abstr. Appl. Anal. 2013 (2013), Article ID 705126, 13 pages. doi:10.1155/2013/705126. https://projecteuclid.org/euclid.aaa/1393512154